# SDR CA160105005

- Difficulty date: December 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 4,378 hours
- Engine: Pwc PW308C
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Part number: FGFB293100001A1
- Condition: Loose
- Location: Rt I/B Gear Door
- Part time: 4,378 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT INBD GEAR DOOR UPLOCK ROLLER SUPPORT FOUND LOOSE ON MOUNT SERRATIONS. NUTS HAD BACKED OFF.  NUTS TIGHTENED AND DOOR OPERATED THRU SEVERAL CLOSING CYCLES AND CHECKED SERVICEABLE.  FOUND LT SIDE STARTING TO LOOSEN OFF AS WELL.  NUTS TO BE REPLACED ON BOTH SIDES.
